# SDR CALA2000278

- Difficulty date: May 11, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 6,160 hours, 922 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT 90 KNOTS LOST ALL OIL PRESSURE ON LEFT ENGINE.  REJECTED TAKEOFF.  REPLACED RT DATA CONCENTRATOR UNIT PER MM 31-63-06, PG 401.  LOADED SOFTWARE IAW MM 31-63-06, PG 201.
